# SDR SWIA202265967

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 43,616 hours, 40,690 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

D: GEAR DISAGREE ON APPROACH, (AMBER LEFT MAIN) WENT AROUND / PERFORMED QRH, GEAR ALL SHOWED GREEN/DOWN ON THIRD CYCLE. /  DEN LINE MX - INTERROGATED PSEU AND FOUND CODES S19 AND S34 FOR THE LH MLG DOWN LOCK. DEFERRING LANDING GEAR RETRACTION SYSTEM REF CRJ200 MEL 32-30-1. MX ACTIONS CW, PLACARDS INSTALLED. / C: MEL 32-30-1 / CAT A       DUE WITHIN 1 FLT DAY (6/24?/22) / **SMOD APPROVAL REQ'D TO RTS THIS A/C AFTER MEL CLEARED DUE TO ODI EVENT** / GEAR DISAGREE ON APPROACH, (AMBER LEFT MAIN) WENT AROUND  / PERFORMED QRH, GEAR ALL SHOWED GREEN/DOWN ON THIRD CYCLE.  / (FLIGHT 5551 - FILED CLOSED)    JUN 23, 2022  STATION: DEN--INTERROGATED PSEU AND FOUND CODES S19 AND S34 FOR THE LH MLG DOWNLOCK. DEFERRING LANDING GEAR RETRACTION SYSTEM REF CRJ200 MEL 32-30-1.  DOWNGRADED FROM CAT II PER GMM 2-23. MX ACTIONS CW, PLACARDS INSTALLED.
